questions about my wellbutrin dosage...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cliche SAHM
Regular Member


Date Joined Jan 2006
Total Posts : 31
   Posted 8/11/2006 8:06 AM (GMT -7)   
I have a few questions for those of you who have used Wellbutrin...
As a background, I have been using prozac for several months - didn't want to deal with sexual side effects (zero libido.  zero. coupled with no sensitivity at all)  I also felt it just wasn't working as well as it had towards the end of the first month and through the second. 
 
I have heard good things about Wellbutrin, so I asked if I could switch to that.  Dr. gave me 150mg / day to start.  So, I'm coming off of the prozac (which should actually be out of my system by now), and starting up the new meds.
 
I'm EXHAUSTED all the time.  Is this something that will go away, or did you deal with it?  Also, I'm back to being cranky all the time, short tempered with the kids (a rather large problem with my depressive episodes is my anger), and all I want to do is stay home and lie around, but in a "foggy" sort of way, not a "blue" sort of way. (It's not that I don't think I can deal with daily routine or problems - it's that I simply don't have the energy to do so.  Does this make sense?)  Do you think these are symptoms that will go away eventually, or do I need a higher dose of the Wellbutrin? 
 
Does it make a difference for you if you take your Wellbutrin in the morning or at night?
 
I'm not having anxiety or anything like that, but I'm a foggy, cranky, "leave me alone" kind of person right now.  I don't know how much of this is related to coming off of prozac, how much of it is starting new medication, how much is my depression coming back.
 
Any ideas?  Thank you so much for your input!!!!!!!!!!!!!

LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 8/11/2006 10:29 AM (GMT -7)   
Hi
 
Have you talked to your doctor about this?
Some of this could be to do with coming off one antidepressant and starting another.  It will take a while for the wellbutrin to kick in.  I'm not sure how long as wellbutrin is one that I am not familiar with. 
When I started taking my antidepressant I had a few side effects fo the first couple of weeks and then they went away.  They included bad temper, increased anxiety and palpitations.  Once the drug kicked in, I felt a lot better.
If you are concerned and this carries on please speak to your doctor.
I don't think you should increase your dose of wellbutrin straight away.  Its usually best to take it for a little while before increasing the dose but see what your doctor suggests.
 
Take care
Victoria x
 
cherish all your happy moments....they make a fine cushion for old age
 
dx: IBS 2002, Solitary Rectal Ulcer Syndrome 2004, Depression 2004, Anxiety 2005
 
meds: lexapro 10mg, prednisilone 10mg, mebeverine 20mg
 
 


CounterClockwise
Veteran Member


Date Joined Jul 2006
Total Posts : 1529
   Posted 8/11/2006 10:41 AM (GMT -7)   
Hi Cliche,

I'm not on this one either. Just started a new course of Citalopram. I've been on it before, so fortunately I know something of what to expect. Well, sense tells me that this early on (1st day!) it surely *can't* be giving me any effects, but I do seem to have been woosey (dizzy and a bit nauseous) all day and feel icky when I think of food. So maybe, even though the good effects kick in later, the side effects can start very early. I know that on the info sheet for my meds it says that they can for some people execcerbate anxiety symptoms early on, but that this should go fairly quickly. I wonder if you have something similar that you could check for Wellbutrin. In any case, coming off the Prozac is bound to have effects -- again, should be pretty short-lived. I know when I came off Prozac I felt the fogginess you mentioned -- not the rest of it, but different people react differently or to different degrees.

Victoria's right, worth having a chat with your doc -- matbe of these symptoms persist until after the weekend. If he/she thinks it's a pretty normal reaction to the change of meds, that will help put your mind at rest; alternatively, if there's any change he/she wants to make as a result of the info you give that's also all to your benefit.

All best,
Rosie x
********************
People are not like fish: they do not work better battered.
 
********************

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:36 AM (GMT -7)
There are a total of 2,734,163 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
319 Guest(s), 12 Registered Member(s) are currently online.  Details
momto2boys, JayMot, 81GyGuy, Skyy, ArtAngel, Loutucky, Tick41, Girlie, pmm73, catti, NotQuiteAntonio, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer